# SDR DALA13056193142

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 31,203 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT Y-765 BETWEEN FRAMES 16-20 UPPER FLANGE CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, FIG 101.  REMOVED & INSTALLED FLOOR SUPPORT IAW TRM 53-21-01.  CUT OUT DAMAGED AREA IAW 53-11-15, FIG 207.  FABRICATED REPAIR FILLER & TWO REPAIR SPLICES IAW SRM 53-11-15, FIG 207.  MACHINED REPAIR SPLICES IAW SRM 53-11-15.  INSTALLED REPAIR FILLER AND REPAIR SPLICES IAW SRM 53-11-15, FIG 207.
